About OpenKnowledge@NAU | For NAU Authors

Maniplexes: Part 1: Maps, polytopes, symmetry and operators

Wilson, Steve (2012) Maniplexes: Part 1: Maps, polytopes, symmetry and operators. Symmetry, 4 (2). pp. 265-275. ISSN 2073-8994

Available under License Creative Commons Attribution.

Download (268kB) | Preview
Publisher’s or external URL: http://dx.doi.org/10.3390/sym4020265


This paper introduces the idea of a maniplex, a common generalization of map and of polytope. The paper then discusses operators, orientability, symmetry and the action of the symmetry group.

Item Type: Article
Publisher’s Statement: Specific CC license required, no statement seen
ID number or DOI: 10.3390/sym4020265
Subjects: Q Science > QA Mathematics
NAU Depositing Author Academic Status: Faculty/Staff
Department/Unit: College of Engineering, Forestry, and Natural Science > Mathematics and Statistics
Date Deposited: 12 Feb 2016 22:53
URI: http://openknowledge.nau.edu/id/eprint/2299

Actions (login required)

IR Staff Record View IR Staff Record View


Downloads per month over past year